About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 867082, 4 pages
http://dx.doi.org/10.5402/2011/867082
Research Article

Mutually Permutable Products of Finite Groups

Department of Mathematics, Faculty of Science 14466, King Abdulaziz University, Jeddah 21424, Saudi Arabia

Received 19 June 2011; Accepted 10 July 2011

Academic Editors: M. Asaad, G. Buskes, G. Mason, and L. Vinet

Copyright © 2011 Rola A. Hijazi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rola A. Hijazi, “Mutually Permutable Products of Finite Groups,” ISRN Algebra, vol. 2011, Article ID 867082, 4 pages, 2011. doi:10.5402/2011/867082